# SDR CALA2020100901167

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 70,844 hours, 25,157 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010106
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER OFF AFTER TAKEOFF.  WHEN RE-SELECTED RUDDER ENGAGED ABRUPTLY.  FOUND POSITION 1 SMYD FAILED SELF TEST.  REMOVED AND REPLACED POSITION 1 SYMD, PER AMM 27-32-42.  ALL TESTS PASSED.  S/N OFF 0869 COMPUTER, STALL OFF 29-2732-9-0003 0869 ON 29-2732-9-0003-0762, REF LOG PAGE 5328251 FOR COMPLETE T/S AND SIGNOFF.
